ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О полноте многочленов в весовом пространстве целых функций

Хачатрян, И. О. (1993) О полноте многочленов в весовом пространстве целых функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (4). pp. 62-74. ISSN 00002-3043

[img]
Preview
PDF
Download (3771Kb) | Preview
    Item Type: Article
    Additional Information: On the completeness of polynomials in a weighted space of entire functions.
    Uncontrolled Keywords: Khachatrian I. O.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 16:11
    Last Modified: 02 Nov 2012 11:15
    URI: http://mathematics.asj-oa.am/id/eprint/731

    Actions (login required)

    View Item